Manufacturer: Profic Organic Ltd
Salt Composition : Phenylephrine(5mg), Chlorpheniramine Maleate(2mg), Dextromethorphan Hydrobromide(10mg)
Bottle of 60ml Syrup
(Inclusive of all taxes)
Agrus Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.
Agrus Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate and Dextromethorphan Hydrobromide, which relieves dry cough. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Phenylephrine is readily and completely absorbed from the gastro-intestinal tract after oral administration [1, 8]. It is subject to extensive presystemic metabolism in the gut wall and therefore has a systemic bioavailability of approximately 40% relative to intravenous dosing.
Chlorpheniramine has a serum half-life of approximately 20 hours in adults, and elimination from the body is primarily by metabolism to monodesmethyl and didesmethyl compounds. The half-life is increased in the presence of renal dysfunction and decreased in children.
Dextromethorphan is rapidly absorbed from the gastrointestinal tract and converted into the active metabolite dextrorphan in the liver by the cytochrome P450 enzyme CYP2D6. The average dose necessary for effective antitussive therapy is between 10 and 45 mg, depending on the individual.
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them
Common side effects of Agrus
Nausea
Vomiting
Loss of appetite
Headache
Asthma, emphysema, tobacco smoking. Dextromethorphan is contraindicated in the treatment of chronic cough, especially when associated with excessive bronchial secretion.
Hepatic disease.
Children, infants.
Pregnancy.
Breast-feeding.
Driving or operating machinery.
MAOI therapy.
Geriatric.
Agrus Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Caution is advised when consuming alcohol with Agrus Syrup. Please consult your doctor.
Agrus Syrup is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Agrus Syrup is a combination medicine used in the treatment of dry cough. It relieves allergic symptoms such as sneezing, runny nose, watery eyes, and throat irritation. It also provides relief from congestion or stuffiness in the nose.
CHLORPHENIRAMINE; DEXTROMETHORPHAN; PHENYLEPHRINE (klor fen IR a meen; dex troe meth OR fan; fen il EF rin) is a combination of an antihistamine, a cough suppressant, and a decongestant. It is used to treat the symptoms of allergies and the common cold. This medicine will not treat an infection.
Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Agrus Syrup.
Store below 30°C
If you miss a dose of Agrus Syrup, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Consult a doctor before taking any medicines.
Agrus Syrup helps in the treatment of dry cough.
It is usually taken only for a short time until the symptoms clear up.
Measure the syrup with a special dose-measuring spoon or cup, not a regular table spoon.
Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication.
Stop taking this medicine and inform your doctor if your cough persists for more than 1 week, tends to recur, or is accompanied by a fever, rash or persistent headache.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Agrus Syrup may be taken with or without food, but it is better to take it at a fixed time.
Q. Can the use of Agrus Syrup cause sleepiness or drowsiness?
Yes, Agrus Syrup may make you feel drowsy or may cause you to fall asleep during your daily activities. Avoid driving a car, operating machinery, working at heights or participating in potentially dangerous activities at the beginning of your treatment until you know how the medicine affects you. Inform your doctor if you experience such episodes while taking this medicine.
Q. Can I breastfeed while taking Agrus Syrup?
No, it is not advisable to breastfeed while using Agrus Syrup. This medicine contains Chlorpheniramine, an antihistamine, which can pass into the breast milk and may harm the baby. Inform your doctor that you are breastfeeding if you are advised to take this medicine.
Q. Will Agrus Syrup be more effective if taken in more than recommended dose?
No, taking a higher than the recommended dose may not be more effective, rather it may increase the chances of having some serious side effects and toxicity. If you experience increased severity of your symptoms that are not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. What are the instructions for storage and disposal of Agrus Syrup?
Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.